Teen Overdoses On “Molly” Near The University Of Windsor
Friday September 11th, 2015
Posted at 3:04pm
Hello time traveller!!
This article is 1042 days old.
The information listed below is likely outdated and has been preserved for archival purposes.
A teenager was treated in the hospital after overdosing on “Molly” MDMA capsules, Thursday night.
Police were called to a residence in the area of Patricia and University to assist an ambulance.
Officers were told that a 19 year old female had overdosed on suspected “Molly” MDMA capsules.
When officers arrived they observed paramedics tending to the 19 year old female victim. A University of Windsor Campus Police Officer was also on scene and advised that he had a male in custody.
Police say the Campus Police officer came upon the victim and learned that she was allegedly supplied suspected MDMA “Molly” capsules from a male suspect who was standing nearby. The officer subsequently arrested the suspect and allegedly located a number of suspected MDMA capsules on him.
Windsor Police officers then took custody of the suspect and seized the suspected MDMA Capsules. The female was transported to hospital for treatment and released in the morning.
Kevin Accomando, a 19 year old male from Hamilton is charged with trafficking MDMA and possession of MDMA for the purpose of trafficking.
Windsor Police say they want to remind the public of the dangers of taking MDMA “Molly” capsules, ecstasy and other non-prescribed narcotics. They say some of the adverse effects include: confusion, depression, sleep difficulties, anxiety, panic attacks, nausea, teeth grinding, faintness, chills and increased blood pressure and heart rate. Chronic use could result in clinical depression, psychosis and organ damage, according to police. Police say some research has shown that many MDMA “Molly” capsules or ecstasy pills contain not only MDMA but also a number of other drugs or drug combinations. In addition, other drugs similar to MDMA are often sold as Ecstasy, which can lead to overdose or even death.